RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 4, Pages 518–526 (Mi msb4342)  

On bounds of convexity for starlike functions of order $\alpha$ in the circle $|z|<1$ and in the circular region $0<|z|<1$

V. A. Zmorovich


Full text: PDF file (1028 kB)

Bibliographic databases:
UDC: 517.53
Received: 23.08.1964

Citation: V. A. Zmorovich, “On bounds of convexity for starlike functions of order $\alpha$ in the circle $|z|<1$ and in the circular region $0<|z|<1$”, Mat. Sb. (N.S.), 68(110):4 (1965), 518–526

Citation in format AMSBIB
\Bibitem{Zmo65}
\by V.~A.~Zmorovich
\paper On bounds of convexity for starlike functions of order $\alpha$ in the circle $|z|<1$ and in the circular region $0<|z|<1$
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 4
\pages 518--526
\mathnet{http://mi.mathnet.ru/msb4342}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=197712}
\zmath{https://zbmath.org/?q=an:0168.32401}


Linking options:
  • http://mi.mathnet.ru/eng/msb4342
  • http://mi.mathnet.ru/eng/msb/v110/i4/p518

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:181
    Full text:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020